Alert archive / California / Wind Advisories in 2012
Wind Advisory 20, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Nov 30, 2012, 8:16 PM PST. It took effect at Dec 1, 2012, 10:00 PM PST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2012, 8:16 PM PST (04:16 UTC)
- In effect from
- Dec 1, 2012, 10:00 PM PST
- Expired
- Dec 2, 2012, 1:00 PM PST
- In force
- 15 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
208 WWUS76 KSTO 010416 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 816 PM PST FRI NOV 30 2012 CAZ017>019-067-020030- /O.CAN.KSTO.WI.Y.0019.000000T0000Z-121203T0000Z/ /O.NEW.KSTO.WI.Y.0020.121202T0600Z-121203T0000Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...STOCKTON...MODESTO...GRASS VALLEY 816 PM PST FRI NOV 30 2012 ...WIND ADVISORY IN EFFECT FROM 10 PM SATURDAY TO 4 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM SATURDAY TO 4 PM PST SUNDAY. WINDS HAVE WEAKENED FRIDAY EVENING AND ARE FORECAST TO INCREASE AGAIN SATURDAY NIGHT THROUGH SUNDAY. * WINDS: SOUTH WINDS 10 TO 20 MPH THROUGH SATURDAY EVENING... INCREASING TO 20 TO 30 MPH WITH GUSTS 40 TO 45 MPH SATURDAY NIGHT AND CONTINUING INTO SUNDAY. * TIMING: STRONG SOUTHERLY WINDS INCREASING SATURDAY NIGHT INTO SUNDAY. * LOCATIONS INCLUDE: SACRAMENTO...STOCKTON...MODESTO...GRASS VALLEY. * IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ016-066-020030- /O.CAN.KSTO.WI.Y.0019.000000T0000Z-121202T1800Z/ /O.NEW.KSTO.WI.Y.0020.121202T0600Z-121202T1800Z/ CENTRAL SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF...CHICO...PARADISE 816 PM PST FRI NOV 30 2012 ...WIND ADVISORY IN EFFECT FROM 10 PM SATURDAY TO 10 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM SATURDAY TO 10 AM PST SUNDAY. * WINDS: SOUTH 10 TO 20 MPH WITH LOCALLY HIGHER GUSTS THROUGH SATURDAY EVENING...THEN INCREASING TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH SATURDAY NIGHT INTO SUNDAY. * TIMING: STRONG SOUTHERLY WINDS INCREASING SATURDAY NIGHT INTO SUNDAY MORNING. * LOCATIONS INCLUDE: CHICO...PARADISE. * IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ013>015-063-064-068-020030- /O.CON.KSTO.WI.Y.0019.000000T0000Z-121202T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...BURNEY...REDDING...ALDER SPRINGS... LAKEPORT...CHESTER...QUINCY 816 PM PST FRI NOV 30 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * WINDS: SOUTH 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING: SLIGHT DECREASE IN WINDS THROUGH SATURDAY...THEN INCREASING WINDS SATURDAY NIGHT AND EARLY SUNDAY. * LOCATIONS INCLUDE: CHESTER...QUINCY...REDDING...BURNEY... LAKEPORT...ALDER SPRINGS. * IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ069-020030- /O.CON.KSTO.WI.Y.0019.000000T0000Z-121203T0000Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 816 PM PST FRI NOV 30 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 55 MPH THROUGH SATURDAY...THEN INCREASING TO 75 MPH SATURDAY EVENING INTO SUNDAY. * TIMING: WINDY CONDITIONS THROUGH SATURDAY...WITH STRONGER WINDS SATURDAY NIGHT INTO EARLY SUNDAY. * LOCATIONS INCLUDE: * IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JHM
4 follow-up statements
352 WWUS76 KSTO 011149 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 349 AM PST SAT DEC 1 2012 CAZ013>015-063-064-068-020045- /O.CON.KSTO.WI.Y.0019.000000T0000Z-121202T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...BURNEY...REDDING...ALDER SPRINGS... LAKEPORT...CHESTER...QUINCY 349 AM PST SAT DEC 1 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * WINDS: AREAS WITH SOUTH WINDS 25 TO 35 MPH. GUSTS UP TO 55 MPH OVER THE HIGHEST ELEVATIONS TONIGHT AND EARLY SUNDAY. * TIMING: SLIGHT DECREASE IN WINDS TODAY...THEN INCREASING WINDS TONIGHT AND EARLY SUNDAY. * LOCATIONS INCLUDE: CHESTER...QUINCY...REDDING...BURNEY... LAKEPORT...ALDER SPRINGS. * IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ069-020045- /O.CON.KSTO.WI.Y.0019.000000T0000Z-121203T0000Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 349 AM PST SAT DEC 1 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... * WINDS: SOUTH 25 TO 35 MPH WITH GUSTS TO 50 MPH HIGHEST ELEVATIONS. WIND GUSTS UP TO 70 MPH TONIGHT AND EARLY SUNDAY. * TIMING: WINDY CONDITIONS TODAY...WITH STRONGER WINDS TONIGHT INTO EARLY SUNDAY. * LOCATIONS INCLUDE: BLUE CANYON...DONNER AND ECHO SUMMITS. * IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ017>019-067-020045- /O.CON.KSTO.WI.Y.0020.121202T0600Z-121203T0000Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...STOCKTON...MODESTO...GRASS VALLEY 349 AM PST SAT DEC 1 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST SUNDAY... * WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING: STRONG SOUTHERLY WINDS INCREASING TONIGHT INTO SUNDAY. * LOCATIONS INCLUDE: STOCKTON...MODESTO...GRASS VALLEY. * IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ016-066-020045- /O.CON.KSTO.WI.Y.0020.121202T0600Z-121202T1800Z/ CENTRAL SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF...CHICO...PARADISE 349 AM PST SAT DEC 1 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY... * WINDS: SOUTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH HIGHEST ELEVATIONS TONIGHT. * TIMING: STRONG SOUTHERLY WINDS INCREASING SATURDAY NIGHT INTO SUNDAY MORNING. * LOCATIONS INCLUDE: CHICO...PARADISE. * IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
251 WWUS76 KSTO 012230 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 230 PM PST SAT DEC 1 2012 CAZ013>015-063-064-068-021215- /O.CON.KSTO.WI.Y.0019.000000T0000Z-121202T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...BURNEY...REDDING...ALDER SPRINGS... LAKEPORT...CHESTER...QUINCY 230 PM PST SAT DEC 1 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * WINDS: SOUTH 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING: INCREASING WINDS TONIGHT AND EARLY SUNDAY. * LOCATIONS INCLUDE: CHESTER...QUINCY...REDDING...BURNEY... LAKEPORT...ALDER SPRINGS. * IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ069-021215- /O.CON.KSTO.WI.Y.0019.000000T0000Z-121203T0000Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 230 PM PST SAT DEC 1 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... * WINDS: SOUTH 25 TO 35 MPH WITH GUSTS UP TO 80 MPH. * TIMING: EVEN STRONGER WINDS TONIGHT INTO EARLY SUNDAY. * LOCATIONS INCLUDE: * IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ017>019-067-021215- /O.CON.KSTO.WI.Y.0020.121202T0600Z-121203T0000Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...STOCKTON...MODESTO...GRASS VALLEY 230 PM PST SAT DEC 1 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST SUNDAY... * WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING: STRONG SOUTHERLY WINDS INCREASING TONIGHT INTO SUNDAY. * LOCATIONS INCLUDE: STOCKTON...MODESTO...GRASS VALLEY. * IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ016-066-021215- /O.CON.KSTO.WI.Y.0020.121202T0600Z-121202T1800Z/ CENTRAL SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF...CHICO...PARADISE 230 PM PST SAT DEC 1 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY... * WINDS: SOUTH 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING: STRONG SOUTHERLY WINDS INCREASING SATURDAY NIGHT INTO SUNDAY MORNING. * LOCATIONS INCLUDE: CHICO...PARADISE. * IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
516 WWUS76 KSTO 021149 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 349 AM PST SUN DEC 2 2012 CAZ017>019-067-022000- /O.EXT.KSTO.WI.Y.0020.000000T0000Z-121202T2100Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...STOCKTON...MODESTO...GRASS VALLEY 349 AM PST SUN DEC 2 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. BRIEF PERIODS OF GUSTS UP TO 50 MPH. * TIMING: STRONG SOUTHERLY WINDS INCREASING DURING THE MORNING HOURS THEN DECREASING THIS AFTERNOON. * LOCATIONS INCLUDE: STOCKTON...MODESTO...GRASS VALLEY. * IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ013>015-063-064-068-021800- /O.CON.KSTO.WI.Y.0019.000000T0000Z-121202T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...BURNEY...REDDING...ALDER SPRINGS... LAKEPORT...CHESTER...QUINCY 349 AM PST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING: STRONGEST WINDS THIS MORNING THEN DECREASING BY LATE MORNING. * LOCATIONS INCLUDE: CHESTER...QUINCY...REDDING...BURNEY... LAKEPORT...ALDER SPRINGS. * IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ069-022000- /O.CON.KSTO.WI.Y.0019.000000T0000Z-121203T0000Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 349 AM PST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 70 MPH OVER THE RIDGETOPS. * TIMING: WINDS INCREASING THIS MORNING INTO THE EARLY AFTERNOON THEN DECREASING THIS EVENING. * LOCATIONS INCLUDE: BLUE CANYON...DONNER SUMMIT ON INTERSTATE 80 AND ECHO SUMMIT ON HIGHWAY 50. * IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 50 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ016-066-021800- /O.CON.KSTO.WI.Y.0020.000000T0000Z-121202T1800Z/ CENTRAL SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF...CHICO...PARADISE 349 AM PST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WINDS: SOUTH 25 TO 30 MPH WITH GUSTS UP TO 50 MPH THIS MORNING. * TIMING: STRONG SOUTHERLY WINDS THROUGH THE EARLY MORNING HOURS THEN DECREASING BY LATE MORNING INTO THE AFTERNOON. * LOCATIONS INCLUDE: CHICO...PARADISE OROVILLE. * IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
417 WWUS76 KSTO 021825 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1025 AM PST SUN DEC 2 2012 CAZ017>019-021930- /O.CAN.KSTO.WI.Y.0020.000000T0000Z-121202T2100Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...STOCKTON...MODESTO 1025 AM PST SUN DEC 2 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. BREEZY SOUTHERLY WIND OF 10 TO 20 MPH WITH GUSTS UP TO 35 MPH ARE POSSIBLE INTO THE AFTERNOON. $$ CAZ013>015-063-064-068-021930- /O.EXP.KSTO.WI.Y.0019.000000T0000Z-121202T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...BURNEY...REDDING...ALDER SPRINGS... LAKEPORT...CHESTER...QUINCY 1025 AM PST SUN DEC 2 2012 ...WIND ADVISORY HAS EXPIRED... WIND SPEEDS HAVE DECREASED AND THUS THE NATIONAL WEATHER SERVICE HAS ALLOWED THE WIND ADVISORY TO EXPIRE. $$ CAZ016-066-021930- /O.EXP.KSTO.WI.Y.0020.000000T0000Z-121202T1800Z/ CENTRAL SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF...CHICO...PARADISE 1025 AM PST SUN DEC 2 2012 ...WIND ADVISORY HAS EXPIRED... WIND SPEEDS HAVE DECREASED AND THUS THE NATIONAL WEATHER SERVICE HAS ALLOWED THE WIND ADVISORY TO EXPIRE. $$ CAZ067-022100- /O.CON.KSTO.WI.Y.0020.000000T0000Z-121202T2100Z/ MOTHERLODE- INCLUDING THE CITY OF...GRASS VALLEY 1025 AM PST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * WINDS: SOUTH 15 TO 20 MPH WITH GUSTS UP TO 35 MPH. * TIMING: STRONG SOUTHERLY WINDS INCREASING DURING THE MORNING HOURS THEN DECREASING THIS AFTERNOON. * LOCATIONS INCLUDE: GRASS VALLEY. * IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ069-030000- /O.CON.KSTO.WI.Y.0019.000000T0000Z-121203T0000Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 1025 AM PST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 60 MPH. * TIMING: WINDS INCREASING THIS MORNING INTO THE EARLY AFTERNOON THEN DECREASING THIS EVENING. * LOCATIONS INCLUDE: * IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 50 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Nov 30, 4:45 PM PST, 3 hours 31 minutes earlier.
Area forecast discussion, Nov 30, 4:45 PM PST, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 445 PM PST FRI NOV 30 2012 .SHORT TERM DISCUSSION... WATER VAPOR IMAGERY SHOWS THE UPPER LEVEL LOW WHICH HAS BROUGHT SIGNIFICANT RAIN TO THE AREA CONTINUES TO BE LOCATED OFF THE COAST. THE SHORTWAVE AND COLD FRONT WHICH BROUGHT A BROAD BAND OF PRECIPITATION EARLIER TODAY ARE EXITING THE REGION. THE PACIFIC MOISTURE PLUME WHICH HAS BEEN FEEDING THIS SYSTEM HAS SLID SOUTHWARD. IN THE WAKE OF THIS SYSTEM THERE IS MORE SHOWERY PRECIPITATION AND BROKEN CLOUD COVER. CURRENT RADAR SHOWS PRECIPITATION MAINLY OVER THE MOUNTAINS. THERE HAVE BEEN NUMEROUS REPORTS OF PONDING OF WATER ON AREA ROADS...CAR ACCIDENTS IN SLIPPERY CONDITIONS...AND SOME ROCKS DOWN ON FOOTHILL/MOUNTAIN ROADS. OROGRAPHIC LIFT HAS BROUGHT IMPRESSIVE 24 HOUR RAINFALL TOTALS TO THE AREA. THE FACT THAT IT IS STILL FALL AND THERE IS QUITE A BIT OF ROOM FOR AREA RESERVOIRS TO FILL IS A MAJOR REASON WHY THIS EVENT IS NOT CAUSING LARGE SCALE FLOODING. SEVERAL INCHES OF SNOW FELL ON INTERSTATE 80 AT DONNER PASS AS HEAVIER SHOWERS PASSED THROUGH THIS AFTERNOON DROPPING SNOW LEVELS DOWN TO AROUND 7000 FEET. WEBCAMS AND REPORTS SHOW THIS HAS LARGELY ENDED. SNOW LEVELS MAY DROP SOME OVERNIGHT BUT LITTLE ACCUMULATION IS EXPECTED. HIGHER SNOW LEVELS ARE ANTICIPATED FOR SATURDAY AND EARLY SUNDAY LIMITING SNOWFALL TO HIGHER ELEVATIONS. INSTABILITY BEHIND THE FRONT OVER THE NORTHERN PORTION OF THE FORECAST AREA THIS AFTERNOON WAS LIMITED BY A LACK OF COLD AIR ALOFT AND THE SHORT PERIOD OF DAYLIGHT THIS TIME OF YEAR. THUNDERSTORMS THAT FORMED WERE GENERALLY ISOLATED AND RELATIVELY WEAK. ANOTHER SYSTEM ARRIVES EARLY SATURDAY BRINGING MORE RAIN TO THE AREA. THIS LOOKS LIKE A WEAKER SYSTEM THAN WE SAW TODAY. THE MUCH MORE IMPRESSIVE SYSTEM ARRIVES SATURDAY NIGHT INTO SUNDAY MORNING. THIS HAS A WIDE PLUME OF MOISTURE AND GOOD DYNAMICS TO BRING THE HEAVIEST AMOUNT OF PRECIPITATION SEEN WITH THE RECENT SERIES OF STORMS. SEVERAL LOCATIONS IN THE UPPER SACRAMENTO RIVER ARE LIKELY TO REACH AND EXCEED FLOOD LEVEL. SMALLER STREAMS...ESPECIALLY OVER THE NORTHERN PORTION OF THE FORECAST AREA ARE ALSO LIKELY TO FLOOD. DEBRIS FLOWS NEAR BURN AREAS REMAINS A POSSIBILITY. A FLOOD WATCH CONTINUES THROUGH MONDAY AFTERNOON. WIND IS ANOTHER ISSUE AND WINDY CONDITIONS WILL CONTINUE THROUGH SUNDAY. A WIND ADVISORY CONTINUES INTO SUNDAY. WHEN COUPLED WITH SOAKED GROUND THE WIND COULD CAUSE TREES TO UPROOT. FALLING TREES AND BRANCHES MAY CAUSE LOCAL POWER OUTAGES. THE STRONGEST WINDS ARE EXPECTED SATURDAY NIGHT INTO EARLY SUNDAY WHEN THE SURFACE GRADIENT BETWEEN MEDFORD AND SACRAMENTO REACHES AROUND 15 MB. WINDS GUSTING TO 50 MPH IN THE VALLEY ARE POSSIBLE THEN...WITH GUSTS TO 70 MPH IN THE MOUNTAINS. DRIER WEATHER ARRIVES ON MONDAY AS WEAK RIDGING MOVES INTO THE AREA. EK .EXTENDED DISCUSSION (TUESDAY THROUGH FRIDAY) ANOTHER DEEP MOISTURE PLUME WILL DEVELOP OVER THE EASTERN PACIFIC AS UPPER LOW DROPS SOUTH FROM THE GULF OF ALASKA. THIS LOW WILL DEEPEN THE TROUGH AND PUSH DEEP MOISTURE INTO NORTHERN CALIFORNIA ON TUESDAY. WILL KEEP HIGH END CHANCE TO LIKELY POPS DURING THIS PERIOD SINCE MODELS CONTINUE TO SHOW GOOD AGREEMENT FOR THIS UPCOMING PATTERN. SHOWER CHANCES CONTINUE ON WEDNESDAY AS TROUGH MOVES THROUGH WITH LINGERING MOISTURE AND INSTABILITY...ALTHOUGH MOISTURE VALUES ARE LOWER VERSUS TUESDAY. A DRIER NORTHWEST FLOW IS THEN PROGGED TO DEVELOP INTO THE WEEKEND AS RIDGE DEVELOPS OVER THE PACIFIC. AT THIS TIME THE ECMWF AND GFS ARE IN VERY GOOD AGREEMENT THROUGH THE EXTENDED. && .AVIATION... SHOWERS WILL CONTINUE ACROSS INTERIOR NORCAL TONIGHT INTO TOMORROW AS THE AREA LIES BETWEEN TWO WEATHER SYSTEMS. SAC VALLEY TAF SITES WILL SEE INTERMITTENT MFVR OR EVEN IFR CEILINGS OVERNIGHT WITH ISOLATED TO SCATTERED SHOWERS...WITH THE BETTER CHANCE OF MVFR OVER THE NORTHERN SAC VALLEY. WINDS WILL DECREASE A BIT BY THIS EVENING WITH SUSTAINED WINDS RANGING 10-20 KTS AND GUSTS UP TO 30 KTS. A LULL IS EXPECTED SATURDAY AFTERNOON BEFORE CLOUDS INCREASE AND ANOTHER SYSTEM MOVES IN BY SUNDAY. IN THE FOOTHILLS AND MOUNTAINS...WIDESPREAD IFR/LIFR CONTINUES OVERNIGHT WITH PERSISTENT SHOWERS CAUSING LOW CIGS ALONG WITH SOME WINDY CONDITIONS. SNOW LEVELS ABOUT 6500 FEET AND HIGHER. -DVC && .STO WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SUNDAY AFTERNOON BURNEY BASIN / EASTERN SHASTA COUNTY...CARQUINEZ STRAIT AND DELTA...CLEAR LAKE/SOUTHERN LAKE COUNTY...MOTHERLODE...MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY...NORTHEAST FOOTHILLS/SACRAMENTO VALLEY...NORTHERN SAN JOAQUIN VALLEY...SHASTA LAKE AREA / NORTHERN SHASTA COUNTY...SOUTHERN SACRAMENTO VALLEY...WEST SLOPE NORTHERN SIERRA NEVADA...WESTERN PLUMAS COUNTY/LASSEN PARK. WIND ADVISORY UNTIL 10 AM PST SUNDAY BURNEY BASIN / EASTERN SHASTA COUNTY...CENTRAL SACRAMENTO VALLEY...CLEAR LAKE/SOUTHERN LAKE COUNTY...MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY...NORTHEAST FOOTHILLS/SACRAMENTO VALLEY...NORTHERN SACRAMENTO VALLEY...SHASTA LAKE AREA / NORTHERN SHASTA COUNTY... WESTERN PLUMAS COUNTY/LASSEN PARK. WIND ADVISORY UNTIL 4 PM PST SUNDAY CARQUINEZ STRAIT AND DELTA... MOTHERLODE...NORTHERN SAN JOAQUIN VALLEY...SOUTHERN SACRAMENTO VALLEY...WEST SLOPE NORTHERN SIERRA NEVADA. FLOOD WATCH THROUGH MONDAY AFTERNOON CENTRAL SACRAMENTO VALLEY... NORTHERN SACRAMENTO VALLEY. &&
Hazardous weather outlook, Nov 30, 7:00 AM PST, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PST FRI NOV 30 2012 CAZ013>019-063-064-066>069-011500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PST FRI NOV 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY A STRONG PACIFIC FRONTAL SYSTEM MOVING THROUGH NORTHERN CALIFORNIA WILL BRING PERIODS OF HEAVY RAIN...WIND AND HIGH ELEVATION SNOW. THE FRONT WILL MOVE INTO THE SIERRA CASCADE RANGE LATER THIS MORNING WITH SHOWERS CONTINUING ELSEWHERE THROUGH TODAY. MORE RAINFALL IS EXPECTED OVER SHASTA COUNTY TONIGHT. * WINTER STORM WARNING.......SEE WWUS46 KSTO - WSWSTO FOR DETAILS * * FLOOD WATCH................SEE WGUS66 KSTO - FFASTO FOR DETAILS * * FLOOD STATEMENT............SEE WGUS86 KSTO - FLSSTO FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KSTO - NPWSTO FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY THE THIRD AND MOST POWERFUL FRONTAL SYSTEM IN THE CURRENT SERIES IS EXPECTED TO MOVE INTO NORTHERN CALIFORNIA SATURDAY AFTERNOON AND NIGHT. THIS SYSTEM WILL BRING PERIODS OF HEAVY RAIN AND STRONG WINDS THROUGH SUNDAY AFTERNOON. DRIER WEATHER IS EXPECTED MOST AREAS MONDAY WITH ANOTHER ROUND OF RAINFALL EXPECTED TUESDAY AND WEDNESDAY. * FLOOD WATCH................SEE WGUS66 KSTO - FFASTO FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KSTO - NPWSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
In the hours before
Special weather statement, Nov 30, 8:16 PM PST, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SACRAMENTO CA 816 PM PST FRI NOV 30 2012 CAZ013>019-063-064-066>069-011630- SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 816 PM PST FRI NOV 30 2012 THE NATIONAL WEATHER SERVICE IN SACRAMENTO WOULD LIKE TO THANK OUR PROFESSIONAL WEATHER SPOTTERS FOR THEIR DEDICATED WORK IN THESE SERIES OF STORMS. HERE IS THE LATEST 24 RAIN TOTALS FROM OUR SPOTTERS. PLEASE BE PREPARED FOR ANY TYPE OF FLOODING. PLEASE BE SAFE. LA04......COBB..............7.79 PL29......ROSEVILLE.........2.23 BUO2......CHICO.............2.30 SA37......RANCHO CORDOVA....2.02 TU67......SONORA............3.36 SJ16......STOCKTON..........0.69 PL60......AUBURN............MINOR FLOODING SH26......SHINGLETOWN.......1.41 SA148.....ELK GROVE.........1.77 TU66......TUOLOMUE..........WIND GUST TO 57 MPH EL04......LOOMIS............1.58 PL22......FORESTHILL........2.77 PU27......QUINCY............4.48 EL12......CAMINO............1.93 SH111.....REDDING...........2.82 BU15......PARADISE..........4.00 NV08......NEVADA CITY.......3.46 NV36......KINGVALE..........3.70 SH10......SHASTA DAM........6.50 SH09......SIMS..............7.50 EL38......PACIFIC HOUSE.....1.63 SH40......SHASTA LAKE.......4.30 SA80......SOUTH SACRAMENTO..2.05 SH44......SHINGLETOWN.......2.67 SH14......BURNEY............2.50 THANKS! ...24 RAINFALL TOTALS FOR (ASOS) AUTOMATED SURFACE OBSERVING SYSTEMS... ALTURAS...................0.48 TAHOE VALLEY..............2.21 BLUE CANYON...............5.52 MOUNT SHASTA..............2.86 REDDING...................1.06 RED BLUFF.................1.50 OROVILLE..................1.40 MARYSVILLE................1.94 SACRAMENTO................1.94 SACRAMENTO EXEC...........1.80 SACRAMENTO INTL AP........1.19 TRAVIS AFB................1.43 VACAVILLE/NUT.............1.86 STOCKTON AP...............1.39 MODESTO AP................0.80 POWELL
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 2:10 PM PST | River Flood Warning | STO | Tehama | 37 hr |
| Dec 1, 2:54 PM PST | Special Weather Statement | STO | Sacramento | 36 min |
| Dec 1, 3:48 PM PST | Special Weather Statement | STO | Yuba | 72 min |
Nearby
Wind Advisories in California, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.